Oliu Barton Miquel
Maître de conférences
Tel : 01 44 05 47 32
Bureau : B 518
Miquel Oliu-Barton is currently an Associate Professor of Mathematics at Paris-Dauphine University. His research interests include game theory, probability theory and microeconomics. He did his PhD in mathematics at Sorbonne University (formerly Pierre and Marie Curie University), where he graduated in 2013. He holds a BA in mathematics from the Ecole normale supérieure of Paris, and MSc in Probability theory from Sorbonne University.
Originally from Barcelona, he has always been fond of mathematics. In 2001, he represented Spain at the 41st International Mathematical Olympiad. In 2014, his PhD thesis was awarded with the 'PGMO prize' by the Fondation Mathématique Jacques Hadamard. Recently, he resolved a major problem in the field of mathematical game theory, published in the Proceedings of the National Academy of Science of the USA in 2019.
Oliu Barton M., Pradelski B., Algan Y., Baker M., Binagwaho A., Dore G., El-Mohandes A., Fontanet A., Peichl A., Priesemann V., Wolff G., Yamey G., Lazarus J. (2022), Elimination versus mitigation of SARS-CoV-2 in the presence of effective vaccines, The Lancet Global Health, vol. 10, n°1, p. e142-e147
Oliu Barton M., Pradelski B., Woloszko N., Guetta-Jeanrenaud L., Aghion P., Artus P., Fontanet A., Martin P., Wolff . (2022), The effect of COVID certificates on vaccine uptake, health outcomes, and the economy, Nature Communications , n°13, p. 13
Oliu Barton M., Pradelski B., Algan Y., Baker M., Binagwaho A., Dore G., El-Mohandes A., Fontanet A., Peichl A., Priesemann V., Wolff ., Yamey G., Lazarus J. (2022), Elimination versus mitigation of SARS-CoV-2 in the presence of effective vaccines, The Lancet Global Health, vol. 10, n°1, p. e142-e147
Catoni O., Oliu Barton M., Ziliotto B. (2021), Constant payoff in zero-sum stochastic games, Annales de l'Institut Henri Poincaré, Probabilités et statistiques, vol. 57, n°4, p. 1888-1900
Oliu Barton M., Attia L. (2021), Shapley-Snow kernels, multiparameter eigenvalue problems and stochastic games, Mathematics of Operations Research, vol. 46, n°3, p. 1181-1202
Oliu Barton M., Pradelski B. (2021), Green zoning : An effective policy tool to tackle the Covid-19 pandemic, Health Policy, vol. 125, n°8, p. 981-986
Oliu Barton M. (2020), New algorithms for solving zero-sum stochastic games, Mathematics of Operations Research
Oliu Barton M., Gensbittel F. (2020), Optimal Strategies in Zero-Sum Repeated Games with Incomplete Information: The Dependent Case, Dynamic Games and Applications
Oliu Barton M. (2019), Asymptotically optimal strategies in repeated games with incomplete information and vanishing weights, Journal of Dynamics and Games, vol. 6, n°4, p. 259-275
Attia L., Oliu Barton M. (2019), A formula for the value of a stochastic game, PNAS - Proceedings of the National Academy of Sciences of the United States of America, vol. 116, n°52, p. 26435-26443
Oliu Barton M. (2018), The Splitting Game: Value and Optimal Strategies, Dynamic Games and Applications, vol. 8, n°1, p. 157-179
Oliu Barton M. (2015), Differential Games with Asymmetric and Correlated Information, Dynamic Games and Applications, vol. 5, n°3, p. 378-396
Oliu Barton M., Gensbittel F., Venel X. (2014), Existence of the uniform value in zero-sum repeated games with a more informed controller, Journal of Dynamics and Games, vol. 1, n°3, p. 411-445
Oliu Barton M. (2014), The Asymptotic Value in Finite Stochastic Games, Mathematics of Operations Research, vol. 39, n°3, p. 712-721
Prépublications / Cahiers de recherche
Oliu-Barton M., Gensbittel F. (2014), Optimal strategies in repeated games with incomplete information: the dependent case, Paris, Université Paris-Dauphine, 18 p.